MathSciNet Relay Station
MathSciNet bibliographic data
MR423532 60J05 (60J15)
Derriennic, Yves Lois "zéro ou deux'' pour les processus de Markov. Applications aux marches aléatoires. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 12 (1976), no. 2, 111–129.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement